How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. SH Your Own Question
Dr. SH
Dr. SH, Board Certified Physician
Category: Medical
Satisfied Customers: 8781
Experience:  Doctor of Medicine
28323552
Type Your Medical Question Here...
Dr. SH is online now
A new question is answered every 9 seconds

SH. For the past two week now i have been having slight

Customer Question

hello Dr. SH. For the past two week now i have been having slight burning sensation around my scrotum bt no rash , redness ,irritation or pain wen i urinate. I toke ciprobay tablet and yet no effect. what might be the problem with me
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. SH replied 1 year ago.

Thank you for your question.

There is no evidence to suggest that you needed the ciprobay tablet.

Slight burning sensation on the scrotum is usually not due to a urine infection which is the reason why ciprobay is not working.

If there is no rash like you mention I would just use an antifungal cream combined with a mild steroid like hydrocortisone 1% (both are over the counter) two to three times a day for five to seven days which should help with your symptoms.

I think that you only need topical treatment rather than ciprofloxacin (ciprobay)

This session is open for any further questions that you may have.
I would appreciate it if you rate me by clicking on one of the rating options at your end on the top right hand corner, as that is the only way I am credited on here for helping you out.
Kindest regards

Expert:  Dr. SH replied 1 year ago.

This session is open for any further questions that you may have.
I would appreciate it if you rate me by clicking on one of the rating options at your end on the top right hand corner, as that is the only way I am credited on here for helping you out.
Kindest regards